# SDR DALA2024042904780

- Difficulty date: April 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 79,076 hours, 33,900 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 4R DOOR UNABLE TO ARM. CORRECTIVE ACTION: CYCLED 4R DOOR OPS NML IAW B757 AMM 52-11. (5851990)
